# SDR USAA2013031800036

- Difficulty date: March 16, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 94,990 hours, 33,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N85457
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON INTERCOSTAL BETWEEN BS 1440 TO BS 1460 & JUST BELOW S23R.  REPAIRED INTERCOSTAL BETWEEN BS 1440 TO BS 1460 & JUST BELOW S23R IAW B757 SRM 51-40-02, BOEING DRAWING 146N8544 & EA 104619.
